| Model Number |
1804250-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified, heavily tortuous and 99% stenosed lesion causing the reported failure to advance.Continued resistance with the difficult anatomy was experienced during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid left anterior descending coronary artery that was both heavily calcified and tortuous and 99% stenosed.The 2.50 x 23mm xience skypoint stent system was advanced, but resistance was met and the device failed to reach the lesion.During removal, resistance was noted.There was no adverse patient effect.And no clinically significant delay in the procedure.A non-abbott stent was implanted to complete the procedure.No additional information was provided.